# SDR IPXA2018062213930

- Difficulty date: June 8, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: ARB16476
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SLAT OTBD EDGE ANGLE WAS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE ANGLE IAW DWG ARB1647,  AND SRM 5135-01.
